# SDR AALA202011259004

- Difficulty date: November 24, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 29,452 hours, 11,021 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT FORWARD CABIN INTERCOMMUNICATION DATA SYSTEM PANEL SHOWS LOW PSI ON DOOR 3R.  FOUND 3R DOOR ASSIST BOTTLE LOW.  RESERVICED PER AMM 52-11-00.
